I know both of them are not good while on accutane , but I want to get rid of these red marks fast , I'm very inpatient , I will grandually incrase the usage from 1 time /week to 2-3 time/week and them hopefully daily use , I will do a test patch before , but my question retin-a or differin while on accutane?What's the more gentle option for this?
Retin - A / Differin on Accutane?
Doctor Answers (1)
Do not incorporate any topicals while on Accutane without consulting a physician
I would absolutely recommend against using any prescription (or really other) topicals while on Accutane, unless you consult your physician first. This could result in severe burns or other issues, which will create more intense problems than what you have now. Using products concurrently needs to be decided by a physician - not a patient!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.